MAUDE Adverse Event Report: BETA BIONICS INC. ILET BIONIC PANCREAS; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

BETA BIONICS INC. ILET BIONIC PANCREAS; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB1001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an ilet user experienced hyperglycemia after announcing a meal, with no pump alarms, no reported infusion set leaks, and continued high readings; the user did not confirm with a fingerstick and planned either a set change or a manual injection with temporary pump disconnection as advised.Symptoms included elevated blood glucose up to 380 mg/dl without reported ketones, medical intervention, or acute complications.Outcomes included no hospitalization, no need for assistance, and no long-term health impact reported.Investigation included complaint intake, user education on troubleshooting steps, and assessment of pump alerts and infusion set status.Investigation of this case revealed no device alarms or confirmed delivery interruption and no confirmed component failure, so the cause of the hyperglycemia remained unclear.It was concluded, based on previously established findings for similar reports, that the cause was indeterminate.
 
Additional Manufacturer Narrative
This mdr is part of a remedial submission made in response to fda form 483 observations to ensure full reporting compliance.

Brand Name
ILET BIONIC PANCREAS
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
BETA BIONICS INC.
11 hughes
irvine CA 92618
Manufacturer (Section G)
BETA BIONICS, INC.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
9492888350
MDR Report Key23930310
Report Number3019004087-2025-18126
Device Sequence Number18465529
Product Code QFG
UDI-Device Identifier00850050080237
UDI-Public00850050080237
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBB1001
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age72 YR
Patient SexUnknown